Academic Journals Database
Disseminating quality controlled scientific knowledge

Theoretical Mathematics and Applications

ISSN: 1792--9687
Publisher: Scienpress Ltd


ADD TO MY LIST
 
Harmonic Meromorphic Functions Involving Generalized Incomplete Beta Functions PDF available

Author(s): Amit Kumar Yadav
Volume: 2
Issue: 3
Year: 2012
Optimal Steady Motions for Oriented Vehicles PDF available

Author(s): William Holderbaum | William Holderbaum
Volume: 3
Issue: 1
Year: 2013
Why do you need a reservation system?      Affiliate Program